Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20646
Title: On errors and bias of Fourier transform methods in quadratic term structure models
Authors: Boyarchenko, N
Levendorskiǐ, S
First Published: Mar-2007
Citation: INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE, 2007, 10 (2), pp. 273-306
DOI Link: 10.1142/S0219024907004238
ISSN: 0219-0249
Links: http://hdl.handle.net/2381/20646
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.